# SDR USAA960542

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 500
- Part time: 19,209 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND TWO 2 INCH CRACKS SHEAR WEB BS 500 G PLUS 5 INCH AND BS 500 G PLUS 15 INCH AT RBL 45.  FABRICATED NEW SHEAR WEB AND INSTALLED, REPAIRED PER BOEING DRAWING 69-35366.  (M)
